# SDR CA070528009

- Difficulty date: May 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 16,807 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3032791
- Condition: Chafed
- Location: Lt Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FLOW TRANSMITTER LINE P/N 3032791 FOUND CHAFED. NEW PART ON ORDER. (TC NR 20070528009)
